Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

August 8, 2012Mayes County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 8, 2012, 7:24 PM CDT for Mayes County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 7:24 PM CDT (00:24 UTC)
Expired
Aug 8, 2012, 8:00 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK

County Mayes County, OK

The radar

The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WWUS84 KTSA 090024
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT WED AUG 8 2012

OKZ062-063-068-090100-
CHEROKEE OK-DELAWARE OK-MAYES OK-
724 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND SOUTHEASTERN MAYES

AT 724 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
SALINA...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LEACH...PEGGS...LOCUST GROVE...ROSE...SALINA
AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3610 9482 3600 9521 3631 9521 3636 9500
TIME...MOT...LOC 0024Z 344DEG 18KT 3625 9507

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 8, 6:25 PM CDT, 59 minutes earlier.

Area forecast discussion, Aug 8, 6:25 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT WED AUG 8 2012

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED STRONG TO SEVERE STORMS ALONG WITH MULTIPLE
OUTFLOW BOUNDARIES WILL CONTINUE TO RESULT IN ERRATIC
WIND DIRECTIONS AND SPEEDS FOR THE NEXT SEVERAL HOURS.
THUNDERSTORMS NEAR THE KMLC TAF SITE WILL GRADUALLY
DIMINISH AFTER 02Z...WITH ADDITIONAL STORMS POTENTIALLY
IMPACTING THE KFYV/KXNA SITES FROM THE NORTH BY 01-02Z.
EXPECT PERIODIC MVFR/IFR CONDITIONS IN AND NEAR STORMS.
MOST OF THE ACTIVITY SHOULD WEAKEN AFTER 06Z. A COLD
FRONT WILL MOVE THROUGH THE REGION THURSDAY MORNING
AND COULD RESULT IN A FEW LATE AFTERNOON STORMS FOR
KMLC/KFSM.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT WED AUG 8 2012/

DISCUSSION...
ONGOING CONVECTION WILL MAINTAIN A RISK OF DAMAGING DOWNBURST
WINDS ACROSS SE OK AND WESTERN AR INTO SUNSET...WITH ATTENTION
THEN TURNING TO EXPANDING CONVECTION ACROSS THE CENTRAL PLAINS.
THIS CONVECTION WILL BE FORCED BY A RESPECTABLE MID LEVEL WAVE FOR
EARLY AUGUST...AND LIKELY DEVELOP SOUTH AND EASTWARD AFTER SUNSET.
GIVEN THE DEEPLY MIXED AND NOT-YET OVERTURNED BOUNDARY LAYER IN
PLACE ACROSS NE OK...THE CONVECTION WILL HAVE A GOOD CHANCE OF
DEVELOPING INTO THE REGION. THE SOUTHWARD EXTENT SHOULD BE LIMITED
BY THE ONGOING CONVECTION AND ITS EFFECTS ON STABILIZING THE
BOUNDARY LAYER. THIS SCENARIO IS LARGELY SUPPORTED BY THE 18Z NAM
AND HRRR OUTPUT.

THE COLD FRONT ASSOCIATED WITH THE PASSING WAVE WILL MOVE INTO NE
OK BY SUNRISE THURSDAY...AND THROUGH MUCH OF THE FORECAST AREA BY
SUNSET THURSDAY. STORM CHANCES WILL RESIDE ALONG AND SOUTH OF THE
BOUNDARY PRIMARILY DURING THE AFTERNOON HOURS ON THURSDAY.
NOTICEABLY DRIER AND COOLER AIR WILL FOLLOW THE FRONT AND BRING
TEMPS NEAR NORMAL FRIDAY AND SATURDAY. RAINFALL FOOTPRINTS...OR
LACK THEREOF...MAY LARGELY AFFECT THE DEGREE OF COOLING GIVEN THE
VERY WARM GROUND TEMPS AND LACK OF CLOUD COVER BEHIND THE FRONT.

UPPER RIDGING WILL ATTEMPT TO EXPAND BACK EASTWARD OVER THE
WEEKEND...THOUGH IT LOOKS TO BE SUPPRESSED FURTHER SOUTH AND NOT
HAVE AS STRONG AS INFLUENCE AS RECENTLY. SOUTHERN PERIPHERY OF A
PASSING WAVE MAY SUPPORT PRECIP LATE SUNDAY INTO
MONDAY...OTHERWISE NO SIGNIFICANT PRECIP CHANCES ARE NOTED UNTIL
POSSIBLY JUST BEYOND THIS FORECAST TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL  105  75 100  69 /  20  30   0  10
FSM  103  78 104  70 /  70  30  20  10
MLC  102  74 103  69 /  60  30  20  10
BVO  104  69  99  64 /  20  30   0  10
FYV   92  67  97  64 /  30  40  10  10
BYV   98  70  95  66 /  30  50  10  10
MKO  104  73 102  69 /  50  40   0  10
MIO  100  71  97  68 /  20  40   0  10
F10  104  75 102  70 /  40  30  10  10
HHW  100  75 103  73 /  30  30  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...18
Hazardous weather outlook, Aug 8, 5:05 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT WED AUG 8 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT WED AUG 8 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON HAVE BEEN
STRONG TO SEVERE AT TIMES... WITH SOME PRODUCING DAMAGING WINDS.
ADDITIONAL DEVELOPMENT WILL BE POSSIBLE INTO TONIGHT. A STRONG
UPPER WAVE WILL TRAVERSE THE EASTERN PORTION OF THE AREA AFTER
SUNSET WHICH WILL PROVIDE SUPPORT FOR ADDITIONAL DEVELOPMENT. THE
STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL... WITH RATES UP TO 2 INCHES PER HOUR. THIS WILL CREATE A
DANGER FOR LOCALIZED FLASH FLOODING.

WHERE IT HAS NOT RAINED... DANGEROUS HEAT WILL CONTINUE. DANGEROUS
FIRE WEATHER CONDITIONS WILL ALSO CONTINUE IN THESE AREAS AS WELL.
THERE ARE ALREADY SEVERAL LARGE WILDFIRES ONGOING. ANY STORMS
CLOSE TO THESE MAY ACTUALLY HAMPER FIRE FIGHTING EFFORTS WITH
STRONG AND CHAOTIC OUTFLOW WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL MAINTAIN A CHANCE FOR THUNDERSTORMS
THROUGH THE DAY THURSDAY... AS A COLD FRONT MOVES THROUGH THE
AREA. HIGH PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND
BRING DRY WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED
WINDS ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER FRONT
WILL TRY TO MOVE INTO THE AREA ON SUNDAY... THEN STALL OUT. THAT
WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 5:34 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT WED AUG 8 2012

OKZ058-082315-
OTTAWA OK-
534 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OTTAWA

AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PEORIA...
MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PEORIA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9462 3699 9461 3667 9461 3667 9462
      3694 9477
TIME...MOT...LOC 2234Z 334DEG 12KT 3692 9464
Special weather statement, Aug 8, 5:38 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT WED AUG 8 2012

OKZ049-082315-
PUSHMATAHA OK-
538 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     PUSHMATAHA

AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
DUNBAR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RATTAN...CLOUDY...FINLEY...SNOW...
STANLEY...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3436 9513 3417 9546 3445 9563 3456 9546
TIME...MOT...LOC 2238Z 324DEG 10KT 3443 9548
Special weather statement, Aug 8, 5:59 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT WED AUG 8 2012

OKZ057-058-062-063-082345-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
559 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHERN DELAWARE...NORTHEASTERN MAYES AND
     SOUTHWESTERN OTTAWA

AT 559 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AFTON...MOVING
SOUTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS NEAR VINITA
ALSO MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...
AFTON...FAIRLAND...VINITA...KETCHUM...SPAVINAW...STRANG...
PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE PARK...BERNICE STATE
PARK...CHEROKEE STATE PARK...DISNEY LITTLE BLUE STATE PARK AND HONEY
CREEK STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3646 9461 3634 9512 3672 9530 3679 9481
TIME...MOT...LOC 2259Z 322DEG 11KT 3668 9494
Special weather statement, Aug 8, 6:45 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT WED AUG 8 2012

OKZ049-090015-
PUSHMATAHA OK-
645 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PUSHMATAHA

AT 646 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
FINLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ANTLERS...CORINNE...DELA...RATTAN...
MOYERS...FINLEY...KOSOMA...OLETA AND KELLOND.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3416 9525 3416 9569 3438 9566 3444 9551
TIME...MOT...LOC 2346Z 327DEG 14KT 3431 9554
Special weather statement, Aug 8, 7:22 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT WED AUG 8 2012

OKZ059-064-090045-
CREEK OK-PAWNEE OK-
722 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK AND EASTERN PAWNEE

AT 721 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
MANNFORD...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

SPECIAL NOTE TO AREA FIRE FIGHTERS... THIS STORM WILL RESULT IN A
SHIFTING WIND PATTERN AND POSSIBLY BRIEF GUSTS OF 40 TO 50 MPH.

LAT...LON 3612 9651 3619 9642 3616 9630 3608 9630
      3600 9641
TIME...MOT...LOC 0021Z 314DEG 9KT 3612 9640
Special weather statement, Aug 8, 7:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT WED AUG 8 2012

OKZ062-063-068-090100-
CHEROKEE OK-DELAWARE OK-MAYES OK-
724 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND SOUTHEASTERN MAYES

AT 724 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
SALINA...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LEACH...PEGGS...LOCUST GROVE...ROSE...SALINA
AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3610 9482 3600 9521 3631 9521 3636 9500
TIME...MOT...LOC 0024Z 344DEG 18KT 3625 9507

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:22 PM CDTSpecial Weather StatementTSACreek23 min
Aug 8, 7:42 PM CDTSpecial Weather StatementTSACreek33 min
Aug 8, 7:46 PM CDTSpecial Weather StatementTSAChoctaw44 min
Aug 8, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Aug 8, 9:56 PM CDTSpecial Weather StatementTSARogers34 min
Aug 9, 3:50 PM CDTSevere Thunderstorm WarningTSAChoctaw55 min
Aug 9, 4:41 PM CDTSpecial Weather StatementTSAChoctaw34 min

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.